Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 56 found articles
 
 
  A generalized Malfatti problem
 
 
Title: A generalized Malfatti problem
Author: Chiang, Ching-Shoei
Hoffmann, Christoph M.
Rosen, Paul
Appeared in: Computational geometry
Paging: Volume 45 (2012) nr. 8 pages 11 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 56 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands